Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Palpitations/Shortness of Breath??


07-09-2015, 08:57 PM   #1
Sea_Star
Senior Member
 
Sea_Star's Avatar
 
Join Date: Apr 2014

My Support Groups:
Palpitations/Shortness of Breath??

Irony-I posted about this exactly 1 year ago when I was taking Entocort!

2 Fridays ago, I had my loading dose. The following Thursday, after kickball the night before and exercising Tuesday, I woke up on Thursday with palpitations. Shortness of breath later developed that afternoon. That night I experienced an ocular migraine which NEVER happened before (seeing orbs of zig-zig outline), but nothing was found eye-wise in the ER. I went to my primary yesterday where my EKG was normal (just like last year)....why does nobody say Humira causes this?!

I'm on 6mp and Pentasa as well, but the only new factor is Humira...anyone else have this?
07-12-2015, 07:38 AM   #2
Mr chicken
Senior Member
 
Mr chicken's Avatar
But your forgetting you also have inflammation that is not under control in your gut.
Humira takes months to build up in your blood stream.
My kiddo gets severe migraines due to inflammation ( allergy or arthritis or crohns related )
He gots those long before being dx or even starting any meds.
Heart palpitations - how is your caffeine intake and stress levels ?
Eating any foods high in caffeine ( nut etc..)?
Add in crohns is autoimmune so it can affect your autonamic dysfunction ( heart rate is one of those things )... Ds has trouble with superficial circulation ( livedio reticularis ) and possible raynaulds syndrome . Again not the med


Tagging clash
__________________
DS dx at age 7 Crohns
Humira 40 mg every 10 days
Mtx 12.5 mg -due to juvenile spondyloarthritis associated inflammatory bowel disease

Vsl#3ds iron Zantac folic acid


Aka MLP....
07-21-2015, 05:45 AM   #3
MikeinBklyn
Forum Monitor
 
MikeinBklyn's Avatar
 
Join Date: Mar 2010
Location: Brooklyn, New York

My Support Groups:
I'm thinking anxiety.

I went through terrible anxiety when I first started Humira. I thought everything that was happening with/in my body was due to Humira. It wasn't. Sometimes $hitt happens on it's own.

Try to relax and give it some time.

Good Luck
__________________
Living the Dream one Day at a Time
11-10-2016, 10:59 PM   #4
byrn09
 
byrn09's Avatar
 
Join Date: Feb 2015
I have been having the same issues on humira! I've been on it for 8 months now and last month it's been constant shortness of breath. All tests have come back normal and I've see. Every doctor possible. Hopefully you figured out what was going on!
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Palpitations/Shortness of Breath??
Thread Tools


All times are GMT -5. The time now is 12:12 AM.
Copyright 2006-2017 Crohnsforum.com